# SDR USAA2011111000012

- Difficulty date: September 30, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: F5757117300000
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK IN LEFT WING NR 3 FLAP TRACK REAR LINK ASSEMBLY AT WS 9184 BETWEEN RIB 13 & RIB 14.  REPLACED LEFT WING NR 3 FLAP TRACK REAR LINK ASSEMBLY IAW A330 AMM 27-54-75.
